# SDR COEA2012011813801

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672406208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  FLOORBEAM 36 HAS CORROSION ON UNDER SIDE OF THE TOP FLANGE AT RIGHT O/B SEAT TRACK.  REMOVED FLOORBEAM, FABRICATED AND INSTALLED NEW FLOORBEAM REPAIR PIECE.  FLOORBEAM SPLICE WAS PRE-EXISTING AND DONE.
